Joint pain · Plaquinel

Dizziness and Meds – part deux

Welp I finally gave up and went to the doctor. Seems as though I have a sinus infection that then aggravated a ear infection. So blah. I’ve been on antibiotics and anti dizzy meds (since Friday) but so far it doesn’t seemed to have help.

Also my other little “experiment” is finished – although the pain didn’t come back with a vengeance like it did last time, this time it slowly crept up on me.

Also I have a questions to put out there – I’ve been taking Celexa – to help with my anxiety. But I’m worried that it is the reason I’ve gained weight. I’ve recently begun to train for a 5k and while I’m watching my calories and running 3-4 times a week. I haven’t lost a single pound. Could the Celexa be the culprit AND if so does anyone have experience with Wellbutrin- I’ve read that it doesn’t have the same types of side effects that SSRI’s have!

Any help you can give would be very appreciated!

Plaquinel

Whew.

So it’s been a while. Life has taken a few unexpected (yet very good) turns recently and I’ve just been trying to keep up. But fortunately I haven’t had much in the way of symptoms to hold me back either. A couple weeks ago I fought off a particularly nasty cold (there I said it, I was in denial – telling myself the whole time that they were just allergies). But those symptoms are gone – with just a slight cough remaining. My blood levels have stabilized and after déjà vu like occurrence with the pharmacy and my rheumy I managed to get another refill before running out of my meds this time. How is everyone else feeling? Is the changing weather taking its toll on your joints?

Joint pain · Lupus · Plaquinel

Finally.

After a week of pain, battling the pharmacy and in the end, my rheumy. I’m finally back on Plaquinel. And fortunately it’s working again – I can’t believe that I went from pain-free to severe joint pain in such a short time. Lesson learned. No more taking chances with my meds.

Plaquinel

Creepy Eyes.

It’s that time of year – Plaquinel eye check up time!! If you’re on Plaquinel then you’ll know exactly what I’m talking about. If not… Since there is a minuscule chance that Plaquinel might cause eye damage, you are required to get an eye exam once a year. Or risk getting your meds taken away (see previous posts). It’s a simple procedure but they have to dilate your eyes…. Resulting in creepy eyes 🙂

20111006-231658.jpg

Joint pain · Life · Lupus · Plaquinel

Complications

Arggggh.

That pretty much describes how I felt most of the day. I found out today not only had my rheumy not been receiving the faxes from my pharmacy but when they finally did get the request they declined to refill it. WHaT?!

Yeah – my rheumy decided that since I hadn’t been able to get my yearly eye check up that I shouldn’t be able to refill my Plaquenil – they only medicine that rids me of the inflammatory arthritis. And thus condemning me to severe pain until I was able to visit my eye doctor. All of this for the off chance that the Plaqenil might be damaging my eyes. Surprising to me since my first rheumy said that it is a very, very rare side effect and most likely not something that would happen… So because of this rare chance, I should be completely taken off my lupus meds? I think it’s a stupid decision. Do they think I’m refusing to get the exam? I have it scheduled – just not apparently soon enough for my rheumy.

Things this last month have a b*tch. But hey, my birthday is in less than two weeks. So things have to get better – right?

(On a more positive note: several of the dogs that we photographed this last week were adopted! It looks like the fancy shelter photos might be helping – we are going to have to go back for more pictures soon)